Advanced search
1 file | 104.99 KB Add to list

Distance-regular graphs and (α,β)-geometries

(2005) JOURNAL OF GEOMETRY. 82(1-2). p.135-145
Author
Organization

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 104.99 KB

Citation

Please use this url to cite or link to this publication:

MLA
Kuijken, Elisabeth, and Cristina Tonesi. “Distance-regular Graphs and (α,β)-geometries.” JOURNAL OF GEOMETRY 82.1-2 (2005): 135–145. Print.
APA
Kuijken, Elisabeth, & Tonesi, C. (2005). Distance-regular graphs and (α,β)-geometries. JOURNAL OF GEOMETRY, 82(1-2), 135–145.
Chicago author-date
Kuijken, Elisabeth, and Cristina Tonesi. 2005. “Distance-regular Graphs and (α,β)-geometries.” Journal of Geometry 82 (1-2): 135–145.
Chicago author-date (all authors)
Kuijken, Elisabeth, and Cristina Tonesi. 2005. “Distance-regular Graphs and (α,β)-geometries.” Journal of Geometry 82 (1-2): 135–145.
Vancouver
1.
Kuijken E, Tonesi C. Distance-regular graphs and (α,β)-geometries. JOURNAL OF GEOMETRY. 2005;82(1-2):135–45.
IEEE
[1]
E. Kuijken and C. Tonesi, “Distance-regular graphs and (α,β)-geometries,” JOURNAL OF GEOMETRY, vol. 82, no. 1–2, pp. 135–145, 2005.
@article{4278962,
  author       = {Kuijken, Elisabeth and Tonesi, Cristina},
  issn         = {0047-2468},
  journal      = {JOURNAL OF GEOMETRY},
  language     = {eng},
  number       = {1-2},
  pages        = {135--145},
  title        = {Distance-regular graphs and (α,β)-geometries},
  url          = {http://dx.doi.org/10.1007/s00022-005-1766-2},
  volume       = {82},
  year         = {2005},
}

Altmetric
View in Altmetric